Solving Boundary-Value Problems for Systems of Hyperbolic Conservation Laws with Rapidly Varying Coefficients
Article first published online: 30 MAY 2002
Studies in Applied Mathematics
Volume 108, Issue 3, pages 259–303, April 2002
How to Cite
Yong, D. H. and Kevorkian, J. (2002), Solving Boundary-Value Problems for Systems of Hyperbolic Conservation Laws with Rapidly Varying Coefficients. Studies in Applied Mathematics, 108: 259–303. doi: 10.1111/1467-9590.01412
- Issue published online: 30 MAY 2002
- Article first published online: 30 MAY 2002
- Received November 30, 2000
Options for accessing this content:
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!